Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017, Article ID 1056514, 5 pages
https://doi.org/10.1155/2017/1056514
Research Article

Quantum Cosmology of Quadratic Theories with a FRW Metric

1Facultad de Ingeniería, Benemérita Universidad Autónoma de Puebla, 72000 Puebla, PUE, Mexico
2Facultad de Ciencias Físico Matemáticas, Benemérita Universidad Autónoma de Puebla, P.O. Box 165, 72000 Puebla, PUE, Mexico

Correspondence should be addressed to V. Vázquez-Báez; xm.paub.oerroc@zeuqzav.leunam

Received 1 April 2017; Accepted 17 May 2017; Published 18 June 2017

Academic Editor: Anzhong Wang

Copyright © 2017 V. Vázquez-Báez and C. Ramírez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. Vázquez-Báez and C. Ramírez, “Quantum Cosmology of Quadratic Theories with a FRW Metric,” Advances in Mathematical Physics, vol. 2017, Article ID 1056514, 5 pages, 2017. https://doi.org/10.1155/2017/1056514.